# SDR FDEA201506292116

- Difficulty date: June 29, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11F
- Aircraft serial: 48447
- Aircraft time: 966 hours, 18,441 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARB0029508
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP, INBD FWD HINGE, OTBD SIDE LOAD FITTING CRACKED.  REMOVED AND REPLACED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
